# SDR AALA201604039008

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 51,904 hours, 19,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT COVER ROW 1AC MUST BE RED NOT WHITE.  INSTALLED THE CORRECT COLOR OF LENS ON THE EMER LIGHT AT SEAT ROW 1C & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-57-19.
